# SDR AALA20100803TUL06

- Difficulty date: April 7, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 45,328 hours, 5,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE CAPTAINS SEAT IN COCKPIT INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT ABOVE CAPTAINS SEAT IN COCKPIT.  OPS CHECKED NORMAL.
